# SDR 20010524CW003

- Difficulty date: May 6, 2001
- Submitted: May 24, 2001
- Operation: Air carrier
- Aircraft: N722HP
- Make and model: Bombdr BD7001A10
- Aircraft serial: 1039
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 5861108
- Condition: Seized
- Location: A/C Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON THE GROUND WITH APU SUPPLYING BLEED AIR, RIGHT ACU SELECTED ON, SMOKE ENTERED THE CABIN.
